# SDR CA030430004

- Difficulty date: April 30, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Make and model: Beech M35
- Aircraft time: 3,642 hours
- Engine: Cont IO470C
- Propeller: Mcauly 2A36C23
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 625859CP
- Part serial: AR10634
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 4 CYLINDER, ON INVESTIGATION DURING LEAK, DOWN TEST NOTED LOW COMPRESSION AND LEAKAGE IN EXHAUST PORT.  CYLINDER REMOVED AND CRACK FOUND IN EXHAUST PORT. THIS ENGINE TYPE NOTED FOR HIGH CYLINDER FAILURE RATE.  CYLINDER SCRAPPED.
